# SDR AU960878

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 3040637
- Condition: Worn
- Location: Eng,Fuel Dist Sy
- Component: Pwa, PT6A65
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) PIPE BETWEEN FUEL FLOW TRANSMITTER AND FUEL CONTROL UNIT WORN  THROUGH IN THREE PLACES DUE TO CONTACT WITH GENERATOR COOLINGDUCT - FUEL LEAKING FROM PIPE
